Title

Implicit Solitary Wave Solutions of the Generalized Magma Equation

Document Type

Article

Publication Date

1991

Publication Source

Chaos, Solitons & Fractals

Abstract

The generalized magma equation, in which dispersion and nonlinearity are coupled together in a manner reminiscent of the Harry-Dym equation, is solved to indicate both periodic and aperiodic implicit solitary wave solutions. It is argued that the presence of an additional spatial derivative in the magma equation also permits explicit solitary wave solutions, a feature not shared by the Harry-Dym equation.

Inclusive pages

595-600

ISBN/ISSN

0960-0779

Comments

Permission documentation is on file.

Publisher

Elsevier

Volume

1

Issue

6

Peer Reviewed

yes